Doctor insights on:
Can Take Sumatriptan And Ibuprofen In The Same Day
Sumatriptan is a synthetic drug belonging to the triptan class, used for the treatment of migraine headaches. Structurally, it is an analog of the naturally occurring neuro-active alkaloids dimethyltryptamine (dmt), bufotenine, and 5-methoxy-dimethyltryptamine, with an n-methyl sulfonamidomethyl- group at position c-5 ...Read more
I have had a migraine for 17 hours now. I tried Imitrex (sumatriptan) and ibuprofen with no help. Any suggestions?
Taking 20mg generic lexapro (escitalopram) daily, 1mg klonopin as needed (rarely), can I take 100mg sumatriptan occasionally for migraine, Advil/Tylenol does nothing?
Lexapro (escitalopram) Headache:
I understand your distress.
Thank you for informing about Anxiety and IBS.
Lexapro (escitalopram) and Stress can cause headache.
Using Sumatriptan together with Lexapro (escitalopram) can increase the risk of a rare but serious Serotonin Syndrome
See Psychiatrist for Therapy for stresses of relationship, marriage, separation, parenting, unresolved feelings of hurt, resentment, lack of support, loneliness, work and finances. ...Read more
My nephew has been having what I thought was migraines but I think now is cluster headaches I have given fiorcet, sumatriptan injections, 800 Motrin.?
Have severe migraine that won't respond to 100mg Imitrex (sumatriptan) or 800mg motrin 6 hours later, even tried ice on neck what can do for relief? In a lot of pain.
Some guidelines: The Imitrex (sumatriptan) is not expected to be of value after headache is present for 90 minutes, and Ibuprofen is not likely to help at this stage either. If you are able to find a dark quiet room in your home, and sleep for a few hours, most of your symptoms will dissipate. Please contact your doctor for further advice. Ha should be done within a few more hrs.? Preventative meds in future. ...Read more
Excruciatingly painful headaches for weeks. Feel pressure in head. Neuro said sumatriptan bt didn't get it yet. Advil, Tylenol (acetaminophen) doesn't work. Temp solutions?
Further evaluation: Sumatriptan won't be helpful for continuous headaches. Over the counter meds can exacerbate headaches and make them chronic. More information is necessary for further recommendations. Any other symptoms? Have you received an MRI? Anything concerning on exam? If otherwise normal, a daily preventative migraine med may be necessary. ...Read more
Is it safe to take 5mg celexa (citalopram) and 200 my ibuprofen? I wouldn't be taking them at the same time but I would take them in the same day.
Yes: No drug you take is wi thought side effects, however you have to put everything into perspectivesnd why your doctor prescribed the medication. Unless you are pregnant there should be no problem with taking both drugs the same day. You should take Inuprophen with food because of its potential of causing ulcers and bleeding. ...Read more
You Can Take Both: There should be no issue with taking both medications on the same day. ...Read more
I took 1000mg of Tylenol for period cramps can I take 400mg of ibuprofen on the same day for the pain?
Is it safe to take 800 mg of ibuprofen, 50 mg of hydroxyzine, and 1, 000 of acetaminophen in the same day?
Yes: Yes just don't take this multiple times per day. ...Read more
Can I take ibuprofen with fexofenadine 180mg famotidine 40mg and ketorolac 10 mg in the same day?
Multiple medications: Hold ketorolac or ibuprofen, both are NSAIDs, stick to one only, with ketorolac use the lowest effective dose, better not to exceed prescribed dose and duration, the rest are fine to take at the same time, good that you asked, always exercise caution with multiple medications, ...Read more
Yes: Safe, good that you asked, read the labels carefully, always exercise caution with multiple medications, good luck ...Read more
Mixing Medication: Yes, but make sure you are taking them for the right reasons and you are not allergic or other contraindication. Hydrocodone, tylenol, (acetaminophen) and Ibuprofen all work to decrease pain, but from different approaches. Multimodal treatment approaches are more successful than single therapy for complex pain syndromes and symptoms. ...Read more
No: The current daily Maximum is 2400 mg Ibuprofen which can be taken in 4 600 mg doses or 3 800 mg. These dosings are considered prescription strength and should only be done under doctor direction. 1200 mg all at once would be considered overdosing. If the pain is breaking through normal Ibuprofen dosing this is a sign to see your dentist ASAP. ...Read more
Yes.: Paracetamol is almost the same compound as acetaminophen sold in the United States. A lot of medications, especially cold meds, contain acetaminophen or paracetamol and you should be careful when taking these to check. Ibuprofen is an NSAID medication and should not be taken with other NSAIDS as this can cause side effects. Paracetamol is a pure pain med and does not interest with NSAIDs. ...Read more
Yes: There is no major interaction between the two. ...Read more
Yes if the Doctor: Recomend that.Get a more detailed answer ›
Ativan/Advil: On as needed basis, should be ok. ...Read more
Nyquil: Not sure why u need both, but there should be no harmful interaction besides more sedation. ...Read more
Unnecessary risk.: Nyquil (acetaminophen, dextromethorphan, doxylamine, pseudoephedrine); advil pm (diphenhydramine, ibuprofen). Diphenhydramine together with doxylamine may increase drowsiness, blurred vision, dry mouth, flushing, decreased sweating, difficulty urinating, abdominal cramping, constipation, rapid heart beats, confusion, and memory problems. Take one or the other. Best regards. ...Read more
If I take 4 Advil every 8 hrs will I receive the same benefits as one 800mg tablet of Ibuprofen or does it lose potency being in multiple tablets?
Should be the same: Four of the 200mg tablets will have the same effect as one of the 800mg tablets. A patient should not notice any difference between taking 4 small tablets or one big tablet. ...Read more
Yes: Yes but stronger effect on coagulation and harder on the stomach. ...Read more
Usually no problem...however if you develop palpitations discontinue its use......
Hope this helps!
Dr Z ...Read more
Can I take 400mg of ibuprofen and 500mg of acetaminophen at the same time? And how often can it be done?
I don't unerstand the "safe to mix the two." I have ibuprofen 800 for inflammation and percoet for pain. Can I take them at the same time before bed?
Yes: They work completetly differently - so should be safe to take both together. ...Read more
If my dr told me to take 800 mg of Advil (ibuprofen) every 8 hours is there a big difference if I take 2 every 4 hours? They total the same amount?
Advil (ibuprofen): As long as the total daily dose is the same, I see no problem taking it the way you want. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
- Talk to a doctor online
- Can you take aleve and ibuprofen in the same day?
- Can i take aspirin and ibuprofen at the same time?
- Can i take sumatriptan with excedrin?
- Can i take soma and naproxen in the same day?
- Can you take melodic an and aspirin on the same day?
- Can you take imodium and bentyl on the same day?
- Can i take zyrtec and chlortabs on the same day?
- Can i take zyrtec and zyrtec d in the same day?
- Can i take migraleve and sumatriptan at the same time?